# SDR IPXA2018032127696

- Difficulty date: March 11, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, R3 DOOR FWD FRAME CRACKED AT LOWER WEB LIGHTENING HOLE.  REPAIRED THE DOOR FRAME WEB BS 1254 IAW SRM 53-40-15, REPAIR 3, FIGURE 201.  MAJOR.
